# SDR DALA2024052805586

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,849 hours, 29,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 R1 DOOR SLIDE LIGHT NOT ILLUMINATED AT DEPT. CORRECTIVE ACTION: CYCLED R1 DOOR ARMING LEVER - NOW CKS OK PER 757 AMM 2560. (4832048)
